American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(13H10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 215 found      Go to page: 1 2 3 4 > >>

[1] Adrián Pastine and Fabrizio Zanello. Two unfortunate properties of pure $f$-vectors. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Takayuki Hibi and Lukas Katthän. Edge rings satisfying Serre's condition $(R_{1})$. Proc. Amer. Math. Soc. 142 (2014) 2537-2541.
Abstract, references, and article information   
View Article: PDF

[3] Thomas Marley. The Frobenius functor and injective modules. Proc. Amer. Math. Soc. 142 (2014) 1911-1923.
Abstract, references, and article information   
View Article: PDF

[4] A. V. Isaev and N. G. Kruzhilin. Explicit reconstruction of homogeneous isolated hypersurface singularities from their Milnor algebras. Proc. Amer. Math. Soc. 142 (2014) 581-590.
Abstract, references, and article information   
View Article: PDF

[5] Laura Ghezzi, Shiro Goto, Jooyoun Hong and Wolmer V. Vasconcelos. Variation of Hilbert coefficients. Proc. Amer. Math. Soc. 141 (2013) 3037-3048.
Abstract, references, and article information   
View Article: PDF

[6] Hoang Le Truong. Index of reducibility of distinguished parameter ideals and sequentially Cohen-Macaulay modules. Proc. Amer. Math. Soc. 141 (2013) 1971-1978.
Abstract, references, and article information   
View Article: PDF

[7] A. A. Aizenberg. Topological applications of Stanley-Reisner rings of simplicial complexes. Trans. Moscow Math. Soc. 73 (2012) 37-65.
Abstract, references, and article information   
View Article: PDF

[8] David Cox, Andrew R. Kustin, Claudia Polini and Bernd Ulrich. A study of singularities on rational curves via syzygies. Memoirs of the AMS 222 (2013)
Book volume table of contents   

[9] Seyed Hamid Hassanzadeh. Cohen-Macaulay residual intersections and their Castelnuovo-Mumford regularity. Trans. Amer. Math. Soc. 364 (2012) 6371-6394.
Abstract, references, and article information   
View Article: PDF

[10] Graham J. Leuschke and Roger Wiegand. Cohen-Macaulay Representations. Math. Surveys Monogr. 181 (2012) MR 2919145.
Book volume table of contents   

[11] J. Elias and M. E. Rossi. Isomorphism classes of short Gorenstein local rings via Macaulay's inverse system. Trans. Amer. Math. Soc. 364 (2012) 4589-4604.
Abstract, references, and article information   
View Article: PDF

[12] Toshiaki Maeno and Yasuhide Numata. Sperner property, matroids and finite-dimensional Gorenstein algebras. Contemporary Mathematics 580 (2012) 73-84.
Book volume table of contents   
View Article: PDF

[13] Mats Boij, Juan C. Migliore, Rosa M. Miró-Roig, Uwe Nagel and Fabrizio Zanello. On the shape of a pure $O$-sequence. Memoirs of the AMS 218 (2012)
Book volume table of contents   

[14] Chikashi Miyazaki. Buchsbaum varieties with next to sharp bounds on Castelnuovo-Mumford regularity. Proc. Amer. Math. Soc. 139 (2011) 1909-1914. MR 2775367.
Abstract, references, and article information   
View Article: PDF

[15] Shiro Goto, Jooyoun Hong and Mousumi Mandal. The positivity of the first coefficients of normal Hilbert polynomials. Proc. Amer. Math. Soc. 139 (2011) 2399-2406. MR 2784804.
Abstract, references, and article information   
View Article: PDF

[16] Hassan Haghighi, Naoki Terai, Siamak Yassemi and Rahim Zaare-Nahandi. Sequentially $S_{r}$ simplicial complexes and sequentially $S_{2}$ graphs. Proc. Amer. Math. Soc. 139 (2011) 1993-2005. MR 2775376.
Abstract, references, and article information   
View Article: PDF

[17] Rodney Y. Sharp. An excellent $F$-pure ring of prime characteristic has a big tight closure test element. Trans. Amer. Math. Soc. 362 (2010) 5455-5481. MR 2657687.
Abstract, references, and article information   
View Article: PDF

[18] Ryo Takahashi, Siamak Yassemi and Yuji Yoshino. On the existence of embeddings into modules of finite homological dimensions. Proc. Amer. Math. Soc. 138 (2010) 2265-2268. MR 2607854.
Abstract, references, and article information   
View Article: PDF

[19] William J. Heinzer, Louis J. Ratliff Jr. and David E. Rush. Reductions of ideals in local rings with finite residue fields. Proc. Amer. Math. Soc. 138 (2010) 1569-1574. MR 2587440.
Abstract, references, and article information   
View Article: PDF

[20] Jorge Neves and Stavros Argyrios Papadakis. A construction of numerical Campedelli surfaces with torsion $\mathbb {Z}/6$. Trans. Amer. Math. Soc. 361 (2009) 4999-5021. MR 2506434.
Abstract, references, and article information   
View Article: PDF

[21] Andrew Crabbe and Janet Striuli. Constructing big indecomposable modules. Proc. Amer. Math. Soc. 137 (2009) 2181-2189. MR 2495250.
Abstract, references, and article information   
View Article: PDF

[22] Leila Khatami, Massoud Tousi and Siamak Yassemi. Finiteness of Gorenstein injective dimension of modules. Proc. Amer. Math. Soc. 137 (2009) 2201-2207. MR 2495252.
Abstract, references, and article information   
View Article: PDF

[23] Feza Arslan, Pinar Mete and Mesut Sahin. Gluing and Hilbert functions of monomial curves. Proc. Amer. Math. Soc. 137 (2009) 2225-2232. MR 2495255.
Abstract, references, and article information   
View Article: PDF

[24] Tokuji Araya. The Auslander-Reiten conjecture for Gorenstein rings. Proc. Amer. Math. Soc. 137 (2009) 1941-1944. MR 2480274.
Abstract, references, and article information   
View Article: PDF

[25] Raymond Debremaeker. First neighborhood complete ideals in two-dimensional Muhly local domains are projectively full. Proc. Amer. Math. Soc. 137 (2009) 1649-1656. MR 2470823.
Abstract, references, and article information   
View Article: PDF

[26] Peter Schenzel. On endomorphism rings and dimensions of local cohomology modules. Proc. Amer. Math. Soc. 137 (2009) 1315-1322. MR 2465654.
Abstract, references, and article information   
View Article: PDF

[27] Juan Elias and Giuseppe Valla. A family of local rings with rational Poincaré series. Proc. Amer. Math. Soc. 137 (2009) 1175-1178. MR 2465637.
Abstract, references, and article information   
View Article: PDF

[28] Alberto Corso and Uwe Nagel. Monomial and toric ideals associated to Ferrers graphs. Trans. Amer. Math. Soc. 361 (2009) 1371-1395. MR 2457403.
Abstract, references, and article information   
View Article: PDF

[29] Nguyen Tu Cuong and Hoang Le Truong. Parametric decomposition of powers of parameter ideals and sequentially Cohen-Macaulay modules. Proc. Amer. Math. Soc. 137 (2009) 19-26. MR 2439420.
Abstract, references, and article information   
View Article: PDF

[30] Duong Quôc Việt. On the Cohen-Macaulayness of fiber cones. Proc. Amer. Math. Soc. 136 (2008) 4185-4195. MR 2431031.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 215 found      Go to page: 1 2 3 4 > >>